中国科学院动物研究所机构知识库
Advanced  
CAS OpenIR  > 国家动物博物馆  > 期刊论文
题名:
Geometric Morphometric Study of the Skull Shape Diversification in Sciuridae (Mammalia, Rodentia)
作者: Lv XF(吕雪霏) ; Ge DY(葛德燕) ; Xia L(夏霖) ; Huang CM(黄乘明) ; Yang QS(杨奇森)
刊名: Integrative Zoology
出版日期: 2014
卷号: 9, 期号:3, 页码:231-245
内容类型: 期刊论文
URI标识: http://ir.ioz.ac.cn/handle/000000/10784
Appears in Collections:国家动物博物馆_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Geometric morphometric study of the skull shap.pdf(1357KB)----限制开放View Download

Recommended Citation:
Lv XF,Ge DY,Xia L,et al. Geometric Morphometric Study of the Skull Shape Diversification in Sciuridae (Mammalia, Rodentia)[J]. Integrative Zoology,2014-01-01,9(3):231-245.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[吕雪霏]'s Articles
[葛德燕]'s Articles
[夏霖]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[吕雪霏]‘s Articles
[葛德燕]‘s Articles
[夏霖]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
文件名: Geometric morphometric study of the skull shap.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院动物研究所 - Feedback
Powered by CSpace